# SDR SWAA2022092244042

- Difficulty date: August 20, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 57,460 hours, 34,246 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME AT PASSENGER CABIN BS747 S-8R. / [01] REQUEST NDI TO HFEC TO VERIFY CRACK LOCATION;[02] ACCOMPLISHED HFEC INSPECTION OF BS 747 FRAME AT STR 8R MARKED END OF CRACK IAW 737 NDTM PART 6; 51-00-00 PROCEDURE 23 TOOL# ATS729 CAL. DUE 07/2023.;[03] REPAIRED FRAME AT B.S. 747; STR8R PER EA 1-A53-12114; CUSTOMER CARD #TTG8Q00EDS8T.;[04] ADDED TO MEASUREMENT TABLE;[05] VERIFIED CORRECTIVE ACTION 3 AND MEASUREMENT TABLE.
